# SDR AALA201803139007

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Excess Play
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY ON SPOILER 3 OF LEFT HAND WING. REMOVED AND RE-INSTALLED SPOILER NR 3 ON LEFT HAND WING PER AMM 37-64-43. PERFORMED ADJUSTMENT ON SPOILER NR 3 PER AMM 27-64-00-820-001-E AND ADJUSTMENT WITHIN LIMITS.
